# SDR SIMA20201031002

- Difficulty date: October 31, 2020
- Submitted: November 1, 2020
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 38,000 hours, 33,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACING CEILING EMERGENCY EXIT ROW SIGN INOPERABLE.  C/A: R & R NR 3 EMERGENCY LIGHTING BATTERY CHARGER ASSEMBLY.  OPERATIONS CHECK BAD, IAW EMB AMM 33-50-04 SEE ITEM NR 2 THIS NRWC.
